On the Convexity of Graphs
Reeja Kuriakose1, Parvathy K.S2

1Reeja Kuriakose, Assistant Professor, Department of Mathematics, St. Mary’s College, Thrissur (Kerala), India.
2Dr. Parvathy K.S, Associate Professor, Department of Mathematics, St. Mary’s College, Thrissur (Kerala), India.
Manuscript received on 30 March 2019 | Revised Manuscript received on 09 April 2019 | Manuscript Published on 27 April 2019 | PP: 870-873 | Volume-7 Issue-6S2 April 2019 | Retrieval Number: F11000476S219/2019©BEIESP
Open Access | Editorial and Publishing Policies | Cite | Mendeley | Indexing and Abstracting
© The Authors. Blue Eyes Intelligence Engineering and Sciences Publication (BEIESP). This is an open access article under the CC-BY-NC-ND license (http://creativecommons.org/licenses/by-nc-nd/4.0/)

Abstract: Let be a finite, simple undirected graph and let be a set of vertices of . If every vertex having two neighbors inside is also in , then is a convex set. The convex hull of is the smallest convex set containing . If we say that is a -hull set of . The cardinality (G) of a minimum -hull set in is called the hull number of G. In this paper we determine the -hull number of some special graphs. Characterization of a tree is obtained in terms of convex sets. Study of convex invariants also done.
Keywords: Convexity, Hull Number.
Scope of the Article: Cryptography and Applied Mathematics